# SDR EIA2002126

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND CORROSION ON TOP SIDE OF CENTER TANK AT FLOORBEAM TO FUEL TANK AT STATION 1140 LBL 75 BELOW AIR DUCT LOCATED UNDER FLOORBOARD NR 118.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-57-121-2.  (M)
